Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Got contraceptive injection. Why does ex itch?

Hi, i got the contraceptive injection in march and ever since when i have sex with my boyfriend its really itchy during and after also when he is inserting his penis it is quite painful. I have no discharge, swelling or rash etc. We have both been tested and bother have no diseases infections etc. Why does it itch so much?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, itching during and after intercourse and painful intercouse is a sign of infection in the gjenital tract especially yeast infection. I suggest a gynaec for examination and treatment. In case of an infection your boyfriend also needs to take treatment else it will persist inspite of the treatment.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor